Pointwise limits of nets of multilinear maps

Száz, Árpád: Pointwise limits of nets of multilinear maps. Acta scientiarum mathematicarum, (55) 1-2. pp. 103-117. (1991)

[img] Cikk, tanulmány, mű
math_055_fasc_001_002_103-117.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1991
Volume: 55
Number: 1-2
Page Range: pp. 103-117
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 116-117.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/15301

Actions (login required)

View Item View Item